# SDR DALA2015012000511

- Difficulty date: January 15, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE OF PLATES, ZRS=173 AND XH=5 LT SIDE LOCATED ON VERTICAL STAB REAR. BORE OF PLATES WAS REMOVED. HOLD WAS REWORKED WITH MEASURED HOLE LT OTBD: O 1.435 AND HOLE. LT INBD: O 1.435, THEREFORE WITHIN LIMIT.  REPAIR AND BUSHING WAS FABRICATED, AREA WAS PAINTED, BUSHINGS WERE INSTALLED AND BORE PLATES WAS INSTALLED IAW SRM 55-02D FIG. 28.  RII COMPLETED.
